MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CA961TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A bipap autosv adv device was returned to a third-party service center as part of the uno recall process with no initial alleged complaint.During the evaluation of the device at the third-party service center, the device was visually inspected, and evidence of foam degradation/particles was found inside the blower kit.Additionally, the device had dust fail contamination and displayed error e053 (comp log sem timeout), e065 (stuck encoder a) and e066 (stuck encoder b).The device was scrapped by the service center after the evaluation was completed.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23935442
Report Number2518422-2025-113551
Device Sequence Number14855687
Product Code MNS
UDI-Device Identifier00606959014237
UDI-Public(01)00606959014237
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA961TS
Device Catalogue NumberCA961TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown